# SDR ASAA2021022834350

- Difficulty date: February 28, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 66,637 hours, 9,421 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55041
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM 947.5 HAS CORROSION AROUND FITTING AT RBL 51, IN THE AFT CABIN BELOW THE FLOOR  GROUNDED - YES. REPAIRED FLOOR BEAM IAW 737-700 SRM 53-70-51-2R-5 W=1 O=.180 R=.140 L=2 D=.040
